All Journal Entries Journals

Taper Time

Nov 30, 2013 - 2 comments
Tags:

psychiatrist

,

taper

,

Bipolar

,

Medicine

,

effects



Saturday. November 30.
Last ct the most horrid secondary effects,came after day 21 & other ct breaking point came after day 26.
Both times Valium was prescribed to me, both times, I refused to use it. I haven't said anything in forum,because for the majority of folks. Dting &Ct the worst is over at Day 7.
Maybe the Bipolar, the worst is just starting after day 21.
   Haven't had a successful Taper w Bipolar Medicines. May take 4 months?
Longer? Less? 3 months ?
Can utilize Codeine as part of taper strategy. Maxy. Psychiatrist said listen to your body.

Comments
Post a Comment
2083449 tn?1381354708
by Sonrissa, Nov 30, 2013
Hi Pamela, I think your psychiatrist is absolutely right; listen to your body. I wish I could help more, but I don't know anything about Bipolar meds. I do know that everyone is different when it comes to CT, DT, and tapering. I don't really know about how long this could take. Definately listen to your doctor and your body. Sorry, I wish I could advise more. I just wanted to offer support. Take care. You will be in my thoughts and prayers.  Hugs!

874521 tn?1424116797
by opus88, Nov 30, 2013
just wanted to tell you good luck and that I too am praying for you dear....many ((hugs))

Post a Comment